MAUDE Adverse Event Report: ARTHREX, INC. BROACH, PEGGED GLENOID; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. BROACH, PEGGED GLENOID; MANUAL INSTR, GENERAL SURGICAL
Model Number BROACH, PEGGED GLENOID
Medical Device Problem Code Device Difficult to Maintain (3134)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint could not be confirmed.One unpackaged ar-9233, batch 051614 broach was received for investigation.Functional testing identified that the broach could be slid both up and down the shaft, with no sticking observed.Visual inspection did not reveal any blood/tissue remnants.No problem found.
 
Event or Problem Description
Per loan / consignment inspections operator: the instrument cannot be disassembled and is difficult to clean, therefore biological residues such as blood accumulate inside the instrument and by moving the "outer rod", blood residues can be seen at the distal end.The problem was noticed after the surgery.There was no harm for the patient, operator or third party reported.

Brand Name
BROACH, PEGGED GLENOID
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19078511
Report Number1220246-2024-01936
Device Sequence Number6677486
Product Code MDM
UDI-Device Identifier00888867059443
UDI-Public00888867059443
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBROACH, PEGGED GLENOID
Device Catalogue NumberAR-9233
Device Lot Number051614
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown